Don't miss real-time top news, insights, and interviews with the experts direct from the conference floor in Chicago. Sign up now to be reminded to tune in to OncLive News Network: On Location in Chicago.

General Discussions

It Takes a Team: Treating Adverse Events

By Matthew A. Gubens, MD
PUBLISHED WEDNESDAY, DECEMBER 31, 1969


When treating patients with chemotherapy plus an immunotherapy agent, a multidisciplinary team should be on call to manage adverse events (AEs), explained Matthew A. Gubens, MD, MS, associate professor of thoracic medical oncology at the UCSF Helen Diller Family Comprehensive Cancer Center. 

The combination is usually well-tolerated, with typical chemotherapy AEs occurring, such as nausea and vomiting. When it comes to immunotherapy, the same AEs that would be expected if the drug was given as a single agent could be expected, Gubens said. 
 
Start a discussion
You must log in to use this feature, please click here to login.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Newsroom
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2018
Intellisphere, LLC. All Rights Reserved.